# SDR USAA2012030700009

- Difficulty date: March 5, 2012
- Submitted: March 7, 2012
- Operation: Air carrier
- Aircraft: N531AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 24478
- Aircraft time: 65,120 hours, 41,247 cycles
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 65448106
- Part serial: 4556
- Condition: Malfunctioned
- Location: Lt Mlg
- Part time: 54,124 hours, 37,995 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ON APPROACH INTO CLT, CREW REPORTED THE LEFT MAIN LANDING GEAR DID NOT EXTEND.  PULLED MANUAL GEAR EXTENSION.  LEFT MAIN LANDING GEAR GREEN LIGHT CAME ON.  LANDED NORMALLY.  MAINTENANCE COULD NOT DUPLICATE FAULT ON NUMEROUS GEAR CYCLES.  REPLACED LEFT MAIN LANDING GEAR DOWNLOCK ACTUATOR.  ALSO, REPLACED LEFT MAIN LANDING GEAR UPLOCK ACTUATOR, TRANSFER VALVE AND MAIN GEAR MODULAR PACKAGE.  ACCOMPLISHED NORMAL RETRACTION CHECK PER AMM 32-32-00 AND MANUAL EXTENSION CHECK PER AMM 32-34-00.
